# SDR REXA2014110101107

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N8933B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7933
- Aircraft time: 22,430 hours, 20,229 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR ASSIST CABLE JAMMED.  R & R PAX DOOR POWER ASSIST MOTOR IAW AMM 52-11-08.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL MM02 CLEARED PLACARD REMOVED.  PN ON OFF 897889-2 SN ON 65037EL SN OFF 0450.
